| Model Number |
30104 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported heat pack was placed directly on skin of lower back and caused 2nd degree burn.No medication was given as patient reported the issue to the staff after discharge.
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
Additional Manufacturer Narrative
This report was filed in error.Cardinal health is not the legal manufacturer of this device.The legal manufacturer is rapid aid in mississauga, ontario canada.The manufacturer has been notified of the event.